MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-32-064
Medical Device Problem Codes Loose or Intermittent Connection (1371); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Tissue Damage (2104); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Not Applicable (3189); No Code Available (3191)
Date of Event 01/21/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).
 
Event or Problem Description
Litigation alleges loosening of cup and metal wear/metallosis.Doi: (b)(6) 2009; dor: (b)(6) 2011; (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Pfs alleges difficulty walking.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR W/GRIPTION 64MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7804423
Report Number1818910-2018-67349
Device Sequence Number1573891
Product Code JDI
UDI-Device Identifier10603295010364
UDI-Public10603295010364
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2018
Device Model Number1217-32-064
Device Catalogue Number121732064
Device Lot NumberC94DH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/23/2019
11/26/2019
05/18/2020
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/22/2019
12/17/2019
05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight88